# SDR CALA2024042201157

- Difficulty date: April 14, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 37,474 hours, 13,684 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Part serial: 6468
- Condition: Failed
- Location: Fwd Lavatory
- Part time: 41,001 hours, 13,016 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD GALLEY SOAKED WITH WATER & SEEPED INTO COCKPIT ALSO WATER DRAINING FROM FUSELAGE DRAIN PORTS FROM UNDER COCKPIT BACK TO MAIN E&E COMPT FOUND LAV A TOILET ON CONTINOUS RUN SUSPECT BAD TOILET NIS AT LAX; MANUAL SHUTOFF CLOSED UNDER SINK ALL WORK DONE IAW AMM 38-00-00. LOG PAGE #7653745 CLOSED IN ERROR WATER SEEP FROM LAV INTO GALLEY AND FLT DECK AND EE BAY FOUND LAV A TOILET ON CONTINOUS RUN SUSPECT BAD TOILET NIS AT LAX; MANUAL SHUTOFF CLOSED UNDER SINK ALL WORK DONE IAW AMM 38-00-00.   REMOVED AND REPLACED LAV A TOILET IN REF TO AMM 30-32-00. OPS CHECK GOOD.
